Skip to content Skip to navigation

Volume 11 (2011)

Volume 11 (2011)

Number 1 - 2011

  1. C. Atindogbe, O. Lungiambudila and J. Tossa, Pseudo-Szabo Operators and Lightlike Szabo Hypersurfaces . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 1 - 23
  2. L. Oukhtite, Left Multipliers and Jordan Ideals in Rings with Involution . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 24 - 28
  3. B. Ahmad and S. K. Ntouyas, Existence Results for Nonlinear Fractional Differential Equations with Four-Point Nonlocal Type Integral Boundary Conditions . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 29 - 39
  4. F. A. A. Almahdi and N. Mahdou, On Armendariz-Like Properties . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 40 - 47
  5. N. Noutchegueme and E. M. Zangue, Global Dynamics for a Relativistic Charged Fluid with Potential in Temporal Gauge in a Robertson-WalkerSpace-Time . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 48 - 65
  6. E. R. Kaufmann, A First-Order Periodic Differential Equation at Resonance . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 66 - 74
  7. I. A. Tall, Flow-Box Theorem and Beyond . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 75 - 102
  8. A. S. Diallo, Affine Osserman Connections on 2-Dimensional Manifolds . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 103 - 109
  9. M. V. Thuan, Novel Exponential Estimate for Nonlinear Systems with Mixed Interval Time-Varying Nondifferentiable Delays . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 110 - 123
  10. D. Barraez, H. Leiva, N. Merentes, and M. Narváez, Exact Controllability of Semilinear Stochastic  Evolution Equations . Afr Diaspora J. Math. Vol. 11 (2011). no. 1, pp. 124 - 139

Number 2 - 2011

  1. D. Agbor, D. Békollé, and E. Tchoundja, Bounded and Compact Operators on the Bergman Space $L^{1}_{a}$ in the Unit Disk of ${\mathbb C}$ . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 1 - 29
  2. P. W. Darko, The Corona Problem in Carleman Algebras on Non-Stein Domains in ${\mathbb C}^n$ . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 30 - 35
  3. S. Ouaro and A. Tchousso, Well-Posedness Result For a Nonlinear Elliptic Problem Involving Variable Exponent and Robin Type Boundary Condition . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 36 - 64
  4. A. Tsemo, Gerbes for the Chow . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 65 - 77
  5. H. Dathe and A. Saidou, Feuilletages sans feuille compacte sur les fibrés en surfaces sur le cercle . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 78 - 89
  6. E. Yankson, Positive Solutions for a System of Periodic Neutral Delay Difference Equations . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 90 - 97
  7. T. L. Gill, V. Steadman, and W. W. Zachary, The Polar Decomposition in Banach Spaces . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 98 - 131
  8. M. Bohner and R. A. C. Ferreira, Some Discrete Fractional Inequalities of Chebyshev Type . Afr Diaspora J. Math. Vol. 11 (2011). no. 2, pp. 132 - 137